Panadol Actifast 500mg Effervescent Tablets - 12 Pack


Price:
Sale price€3,25

Description

Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol ActiFast Soluble tablets also provide relief from the pain associated with osteoarthritis as diagnosed by a doctor. Panadol ActiFast Soluble tablets contain paracetamol which is an analgesic (a pain reliever which reduces aches and shivers) and an antipyretic (it reduces body temperature when you have a fever).

Directions for use:

Adults (including the elderly) and children aged 16 years and over:

1-2 tablets dissolved in water every 4 to 6 hours as required.

Children (10 to 15 years):

Give 1 tablet dissolved in water every 4 to 6 hours as required.

Do not give to children for more than 3 days without consulting a doctor.

Do not give to children under the age of 10 years.

Contains paracetamol.

  • Do not exceed the stated dose.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 4 doses in 24 hours.
  • Do not take with any other product containing paracetamol.
  • Please see your doctor if your symptoms do not improve.
  • Prolonged use, except under medical supervision, may be harmful.
  • This medicine should only be taken when necessary. Always use the lowest effective dose to relieve your symptom

Warnings:

Do not take Panadol ActiFast Soluble tablets: 

  • If you are allergic to paracetamol or any of the other ingredients (listed ibelow). 
  • If you are taking any other medicines containing paracetamol. 
  • If you are under 10 years of age.

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed